# SDR DALA2017110708026

- Difficulty date: November 6, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098-1197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 88.5,  BS 1098 TO 1197+33 CORRODED.   REMOVED THE CORROSION AND FOUND OUT OF LIMITS.  REPAIRED THE SEAT TRACK
